# SDR 2025FA0000766

- Difficulty date: November 18, 2025
- Submitted: November 18, 2025
- Operation: General aviation
- Aircraft: N653FT
- Make and model: Piper PA-28-181
- Aircraft serial: 28020171
- Aircraft time: 980 hours
- Engine: Lyc IO360B4A
- Engine time: 980 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: 28P71A00724
- Condition: Cracked
- Location: Engine
- Part time: 980 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBOX CRACKED,  FOUND DURING SCHEDULED INSPECTION
